Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Maximal singular integral transforms on local fields

Author: Jia Arng Chao
Journal: Proc. Amer. Math. Soc. 50 (1975), 297-302
MSC: Primary 43A70; Secondary 46J15
MathSciNet review: 0374827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, on local fields, ``nice'' singular integral transforms preserve $ {H^p}$-spaces for $ 0 < p < \infty $ where $ {H^p}$ is the space of all distributions whose maximal functions are in $ {L^p}$. A version of the F. and M. Riesz theorem is also obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A70, 46J15

Retrieve articles in all journals with MSC: 43A70, 46J15

Additional Information

PII: S 0002-9939(1975)0374827-4
Keywords: Local field, singular integral transform, maximal operator, $ {H^p}$-space
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia